Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
collegestudent05

BP (or anything) no longer seems to work...

Anytime I put anything on my face these days, whether its BP or SA or ANYTHING I never feel that "stinging" sensation - you know, the one that makes you feel like something is actually working - or anything! No flakiness, dryness, redness, NOTHING, no matter what I put on my face. What does this mean? Has my skin just rebelled and become totally immune to everything? It's not THAT bad (in certain light) - no big red pimples or cysts or anything...just hundreds of those incredibly annoying little bumps. Nothing seems to have any effect on my skin, including megadoses of BP. COuld my bottle of BP be defective?

Share this post


Link to post
Share on other sites

Well, stinging does not necessarily equal working, ya know? I think you are very fortunate to be able to use these products and not feel stinging and irritation, that is a GOOD thing.

Have you tried Dan's Regimen? It works very well but you gotta have patience and persistence with it, no switching around and stuff.

I don't know if bp has any sort of shelf life, but if you have had it for awhile, you might get a fresh tube just to set your mind at ease.

Share this post


Link to post
Share on other sites
Well, stinging does not necessarily equal working, ya know? I think you are very fortunate to be able to use these products and not feel stinging and irritation, that is a GOOD thing.

Have you tried Dan's Regimen? It works very well but you gotta have patience and persistence with it, no switching around and stuff.

I don't know if bp has any sort of shelf life, but if you have had it for awhile, you might get a fresh tube just to set your mind at ease.

Share this post


Link to post
Share on other sites

Calm down, you sound extremely stressed or worried about something coming up, get back on the regimen, watch the videos and pretend like your starting from scratch again. Sounds like you must be just pissing your skin off right now. Also did you start using a new moisturizer or sunscreen that may have freaked your skin out?

Share this post


Link to post
Share on other sites
Calm down, you sound extremely stressed or worried about something coming up, get back on the regimen, watch the videos and pretend like your starting from scratch again. Sounds like you must be just pissing your skin off right now. Also did you start using a new moisturizer or sunscreen that may have freaked your skin out?

Share this post


Link to post
Share on other sites

joeschmoe is the man. I agree completely. Get back on the regimen as if you have never heard of it before. Give yourself the time to read it over again and watch the videos a few times. Then do it up precisely and you should see results.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×